# SDR DALA2015012900736

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON WINDOW BELT AFT MID SECTION CUT OUT WINDOW BTA STA 946-965 RT.  SCRATCH WAS BLEND OUT, MEASURED, REWORKED AREA WAS TREATED IAW SRM 53-05, FIG 111, 51-10-3 PAR 21.
